# SDR DALA2024120911560

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 BROKEN FASTENER UNDER FLOOR STRUCTURE LOCATED FR 42 AT LEVEL Y1292 IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH ER/A 622235-14. (0700223)
